# SDR AWXA9700555

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT CAME ON AFTER TAKEOFF IN THE UP AND OFF POSITION.  RECYCLED THE GEAR ONCE AND PROBLEM DID NOT GO AWAY.  GEAR DOWN POSITION INDICATED NORMAL WITH THE NOSE GEAR VIEWER IN DOWN POSITION.  ADJUSTED NOSE GEAR SWITCH.
